# SDR CALA9601447

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A-SYSTEM HYDRAULICS.  FOUND PRESSURE LINE FROM NR 2 ENGINE LEAKING.  REPLACED LINE AND BOTH ENGINE DRIVEN AND ELECTRIC HYDRAULIC PUMPS AND REPLACED ALL FILTERS PER MM 29-11-32 AND 29-12-21.
